# SDR DL757950443

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004165A
- Condition: Delaminated
- Location: Nr 3le Slat Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING NR 3 LEADING EDGE SLAT T/E WEDGE WAS FOUND TO BE DELAMINATED.  REPAIRED BY PLACING WEDGE PER SRM 57-43-02.
